# SDR AALA980967

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN BULGING AND SPLITTING JUST BELOW STRINGER 10L SKIN LAP.  INSTALLED NEW TAPERED SIGN STATION 1040 AT UPPER HINGE IN ACCORDANCE WITH SRM 51-10-1 PAGE 103-104 AND RE-INSTALLED SEAL LANDING.  (M)
